MAUDE Adverse Event Report: CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC

CENTINEL SPINE, LLC. PRODISC C US IMPLANT LARGE DEEP 5MM; PROSTHESIS, INTERVERTEBRAL DISC
Model Number 09.820.055S
Medical Device Problem Code Migration (4003)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 01/04/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A patient received a prodisc c us implant large deep 5mm on (b)(6) 2020.At the patient's 3 month follow up x-ray images revealed the prodisc c device migrated anteriorly out of the disc space.At the time of the follow up appointment the patient did not show any symptoms or complications related to the migrated device.The patient indicated during the follow up appointment they suffered a fall previously but recovered on their own.The fall may have contributed to the migration of the device.The patient then underwent revision and replacement of the prodisc c us implant large deep 5mm with a prodisc c us implant large deep 6mm.The revision was completed without further complications.The patient requested another prodisc device be implanted as a replaced for the previous prodisc c device.Review of the dhr found no manufacturing issues which may have contributed to the event.The risk assessment for the prodisc c device includes risks associated with migration of the device.There were no indications of any new risks of the device.Previous complaints indicate there is a more than remote chance that migration leads to surgical intervention to preclude serious injury.The device was retrieved from the case and will be evaluated by a third party laboratory under the prodisc c retrieval process per the requirements of the prodisc c us pma.
 
Event or Problem Description
A patient received a prodisc c us implant large deep 5mm on (b)(6) 2020.At the patients 3 month follow up appointment, imaging revealed the prodisc c device migrated anteriorly out of the disc space.At the follow up appointment, the patient did not have any symptoms or complications as a result of the migrated device.The patient informed the surgeon they had suffered a fall previously that may have contributed to the migration of the device.On (b)(6) 2021, the patient underwent revision surgery to replace the 5mm height implant with a prodisc c us implant large deep 6mm.The revision was completed without complications.Patient condition post revision has not been provided.

Brand Name
PRODISC C US IMPLANT LARGE DEEP 5MM
Common Device Name
PROSTHESIS, INTERVERTEBRAL DISC
Manufacturer (Section D)
CENTINEL SPINE, LLC.
900 airport rd, suite 3b
west chester PA 19380
MDR Report Key11238113
Report Number3007494564-2021-00002
Device Sequence Number3842405
Product Code MJO
UDI-Device Identifier00843193112842
UDI-Public00843193112842
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P070001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 01/25/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/28/2021
Device Model Number09.820.055S
Device Catalogue NumberN/A
Device Lot NumberH315928
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 12/29/2020
Initial Report FDA Received Date01/27/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age42 YR